# SDR SIMA20130208007

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,505 hours, 29,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT FUSELAGE SKIN AT FRAME 75 HAS A CRACK AT STRINGER 2 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FUSELAGE SKIN IAW EO EM-53-MR-2070.  THE AIRCRAFT WAS RETURNED TO SERVICE.
